# SDR 2014FA0000513

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: General aviation
- Aircraft: N6090E
- Make and model: Beech K35
- Aircraft serial: D6061
- Aircraft time: 7,198 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON DOWNWIND, GEAR HORN SOUNDED AND OBSERVED NO GREEN GEAR INDICATION,  CYCLED GEAR, NO HELP. PERFORMED MANUAL GEAR EXTENSION PROCEDURES,  NO HELP.  FELT A BINDING OR PREMATURE STOP WHILE CRANKING DOWN GEAR FOR MANUAL EXTENSION. GEAR HORN AND UNSAFE INDICATION REMAINED.  PERFORMED A FLY-BY, AND WAS ADVISED THAT THE GEAR APPEARED TO BE DOWN.  SET UP FOR THE APPROACH AND CUT OFF ENGINE OVER THE THRESHOLD. ON TOUCHDOWN, THE AIRCRAFT SETTLED ON THE GEAR DOORS AND SKIDDED TO A STOP ON CENTER LINE.
